Post # 1
Hi bees! So Darling Husband and I are TTC and so I’ve been taking prenatals. We while TTC, I’ve also been trying to lose some weight. Before I was taking the vitamins, I would lose 1-2 lbs a week. Well now that I’ve been taking them and really eating right and exercising, some weeks I gain nothing or some ounces here and there. Am I crazy to think it’s the prenatal vitamins? My OBGYN said they don’t make you gain weight but I’m convinced otherwise. Help!
Post # 2
If prenatals caused weight gain, believe me, EVERYONE would know/talk about it and there would likely be an alternative out there … Considering most women take them every day for 9mos + … No, vitamins do not cause weight gain
Post # 3
omglauren : It would be nice to have something as simple as prenatal vitamins to blame for plateaus or weight gain, but it’s simply not true.
Very few people lose weight every single week when they are dieting. You do hit plateaus and may also have weeks when you gain weight. If you make healthy choices, do some cardio for heart health and some weight lifting to build muscle, the weight will come off.
Post # 4
omglauren : Is the extra iron in the prenatal tablet making you constipated? If it is, the weight gain could be coming from carrying extra fluid. Your correlation may not be so far fetched…
Post # 5
There’s very little chance a vitamin is making you retain weight.
Post # 6
Not unless your vitamin has, like, 500 calories in it….
Post # 7
Thanks bees. I’ll definitely check myself and stop making excuses. 🙂 so just had to ask because I needed to see it for myself!